ArticleOriginal scientific text

Title

An open mapping theorem for analytic multifunctions

Authors 1

Affiliations

  1. Department of Mathematics, Statistics and Computer Science, College of Liberal Arts and Sciences, University of Illinois at Chicago, 851 South Morgan Str. Chicago, Illinois 60607-7045, U.S.A.

Abstract

The paper gives sufficient conditions for projections of certain pseudoconcave sets to be open. More specifically, it is shown that the range of an analytic set-valued function whose values are simply connected planar continua is open, provided there does not exist a point which belongs to boundaries of all the fibers. The main tool is a theorem on existence of analytic discs in certain polynomially convex hulls, obtained earlier by the author.

Bibliography

  1. [BaHa] L. Baribeau and S. Harbottle, Two new open mapping theorems for analytic multifunctions, Proc. Amer. Math. Soc. 115 (1992), 1009-1012.
  2. [Ok] K. Oka, Note sur les familles de fonctions analytiques multiformes etc., J. Sci. Hiroshima Univ. 4 (1934), 93-98.
  3. [Ra1] T. J. Ransford, Open mapping, inversion and implicit function theorems for analytic multivalued functions, Proc. London Math. Soc. 49 (1984), 537-562.
  4. [Ra2] T. J. Ransford, On the range of an analytic multivalued function, Pacific J. Math. 123 (1986), 421-439.
  5. [Sł1] Z. Słodkowski, Analytic set-valued functions and spectra, Math. Ann. 256 (1981), 363-386.
  6. [Sł2] Z. Słodkowski, Polynomial hulls in 2 and quasi-circles, Ann. Scuola Norm. Sup. Pisa (4) 16 (1989), 367-391.
Pages:
117-122
Main language of publication
English
Received
1995-04-24
Accepted
1996-06-03
Published
1997
Exact and natural sciences